# SDR SWAA950596

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Sup
- Part number: 6104791
- Condition: Inop
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP.  REPLACED POWER SUPPLY PER BOEING M/M.
